# SDR 2008UALA03681

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 62,682 hours, 18,059 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 81020401
- Condition: Faulty
- Location: L2 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE LIGHT DID NOT ILLUM.  SENSOR SWITCH S10219 FAULTY.  REPLACED SENSOR SWITCH 10219, OPS CHECKED GOOD.
